| Model Number |
1012272-15 |
| Medical Device Problem Codes |
Material Rupture (1546); Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/02/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a review of the complaint history identified no other similar complaints from this lot.Based on the information received, the investigation determined that the reported complaints appear to be related to operational context.There was no leak noted during preparation, which suggests a product quality issue did not contribute to the reported difficulties.It was reported by the account that the balloon dilatation catheter (bdc) interacted with the heavily tortuous and heavily calcified anatomy resulting in the reported difficulty advancing the device and subsequently the balloon became damaged and ruptured during inflation.There is no indication of a product quality issue with respect to manufacture, design or labeling.
Event or Problem Description
It was reported the procedure was to treat a heavily calcified and tortuous lesion in the left anterior descending artery.The 2.50x15mm rx trek balloon dilatation catheter (bdc) was advanced to the target lesion with resistance noted due to the anatomy.The balloon ruptured during the first inflation at 6 atmospheres (atm).The procedure was completed using another balloon catheter.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.